Tag Archives: differential equations

Stochastic Analysis of Asset Price Returns for Capital Market Domain (Published)

The solution of differential equations and stochastic differential equations of time-varying investment returns is considered. Precise conditions are obtained which govern asset price return rate through multiplicative and multiplicative inverse trends series. From the analysis of the proposed model showed that multiplicative inverse trend series is efficient and reliable than multiplicative trend in both deterministic and stochastic systems. Furthermore, the analytical solutions were explicitly verified graphically and discussed accordingly.

Citation: Amadi, Innocent Uchenna and Charles, Anthony (2022) Stochastic Analysis of Asset Price Returns for Capital Market Domain, International Journal of Mathematics and Statistics Studies, Vol.10, No.3, pp.28-38

Keywords: asset returns, differential equations, stochastic differential equation